MAUDE Adverse Event Report: COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE

COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE
Catalog Number EXN934
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, the distal weld came undone during use.There were no clinical consequences for the patient.
 
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and none regarding the lot number 9956408.In april 2025, we received one used sample.After disinfection, the sample was tested, basket could be moved inside the sheath, however the basket cannot be opened due to the ring situated at the extremity of the basked slide along the wire.No other defect was observed on this medical device.One way to reproduce this defect is to slightly block the metal part and open the dormia.As the sheath moves forward, the wires advance and slide into the ring.We believe that this root cause may be due to the design of the product.Our supplier and the r&d department have been informed.Checking the quality databases did not reveal any anomaly in relation to the described defect.Note: the dormia is a fragile instrument which must be handled with care.However, our documentation reveals a 100% inspection is performed following our work instruction and inspections are documented: - control realized at 100% after the assembling: each step of the process - functionality (open/close) verified - after the packaging, visual controls at 100% during the packaging, an opening and closing test is performed three times and a checking that the basket is fully extended is performed.The dormia is packaged with the basket opened.The evaluation has showed that risks are adequately controlled and reduced as far as possible in the state of art level.Based on this, we can conclude that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.It is concluded that the risks identified are still acceptable and considered as safe.

Brand Name
DORMIA NO-TIP / N-STONE
Common Device Name
URINARY STONE RETRIEVAL BASKET, SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21868152
Report Number9610711-2025-00073
Device Sequence Number4721715
Product Code FFL
UDI-Device Identifier03600040955581
UDI-Public3600040955581
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Catalogue NumberEXN934
Device Lot Number9956408_EXN9344002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown